MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION IE006 49 28 TRIAL LINER; TEMPLATE FOR CLINICAL USE

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION IE006 49 28 TRIAL LINER; TEMPLATE FOR CLINICAL USE
Catalog Number RA90190706
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Trial liner broke in pieces during surgery.Part pieces in the patient.

Brand Name
IE006 49 28 TRIAL LINER
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key23411658
Report Number3008668801-2025-00161
Device Sequence Number10269420
Product Code HWT
UDI-Device Identifier03662200012824
UDI-Public03662200012824
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90190706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown